# SDR SWIA2020090952422

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527217
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL FLOOR SUPPORT CUPS ARE CORRODED.  C-CHECK RO 9/5/2020.  PAX DOOR LOWER SILL FLOOR SUPPORT CUPS AND CLEATS WERE REMOVED AND NEW PARTS INSTALLED, IAW CRJ 200 SRM AS DOCUMENTED ON ATTACHED CONTINUATION CARD.
